# SDR UALA2012111206481

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 365 FLOOR CHANNEL CORRODED FWD END RBL 26.   REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS.  REPAIRED AND INSTALLED DOUBLER AT BS 365.25 RBL 26 IAW AMM 53-20-98.  MAJOR REPAIR.
